WoRMS name details
Odontocotyle Hafeezullah & Siddiqi, 1971
767682 (urn:lsid:marinespecies.org:taxname:767682)
unaccepted (synonym according to Anderson, Cribb & Bray, 1999)
Genus
Odontocotyle arabi (Hafeezullah & Siddiqi, 1970) Hafeezullah & Siddiqi, 1971 accepted as Paradiscogaster arabi (Hafeezullah & Siddiqi, 1970) Cribb, Anderson & Bray, 1999 (type by typification of replaced name)
Odontotrema Hafeezullah & Siddiqi, 1970 nec Lindholm, 1927 · unaccepted (pre-occupied)
- Species Odontocotyle arabi (Hafeezullah & Siddiqi, 1970) Hafeezullah & Siddiqi, 1971 accepted as Paradiscogaster arabi (Hafeezullah & Siddiqi, 1970) Cribb, Anderson & Bray, 1999 (Superseded combination)
- Species Odontocotyle pritchardae Gupta & Ahmad, 1978 accepted as Paradiscogaster pritchardae (Gupta & Ahmad, 1978) Cribb, Anderson & Bray, 1999 (unaccepted > superseded combination)
marine
Hafeezullah, M.; Siddiqi, A. H. (1971). New names for Jonesiella Hafeezullah, and Siddiqi, 1970, and Odontotrema Hafeezullah and Siddiqi, 1970, both preoccupied. <em>Journal of Parasitology.</em> 57 (1): 136.
page(s): 136; note: replacement name for Odontotrema Hafeezullah & Siddiqi, 1970 [details]
page(s): 136; note: replacement name for Odontotrema Hafeezullah & Siddiqi, 1970 [details]
WoRMS (2025). Odontocotyle Hafeezullah & Siddiqi, 1971. Accessed at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=767682 on 2025-03-31
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Hafeezullah, M.; Siddiqi, A. H. (1971). New names for Jonesiella Hafeezullah, and Siddiqi, 1970, and Odontotrema Hafeezullah and Siddiqi, 1970, both preoccupied. <em>Journal of Parasitology.</em> 57 (1): 136.
page(s): 136; note: replacement name for Odontotrema Hafeezullah & Siddiqi, 1970 [details]
page(s): 136; note: replacement name for Odontotrema Hafeezullah & Siddiqi, 1970 [details]
Taxonomy
source of synonymy
Cribb, T.; Anderson, G.; Bray, R. (1999). Faustulid trematodes (Digenea) from marine fishes of Australia. <em>Systematic Parasitology.</em> 44(2): 119-138., available online at https://doi.org/10.1023/a:1006248418404 [details]